# SDR AALA201808319035

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 101,479 hours, 16,419 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: COM71279
- Part serial: 138534
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TAKEOFF, LOSS OF AUTO THROTTLE AND FLIGHT DIRECTOR AIR SPEED MONITOR AND ALTERNATIVE POINTER ON THE CAPTAIN SIDE. SWITCHED TO INSTRUMENTAL SOURCE TO RIGHT SIDE, AUTOPILOT INOPERABLE. EMERGENCY DECLARED, FLIGHT LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED MODE CONTROL PANEL, FLIGHT CONTROL LEFT (SEE AALA201808319034) AND RIGHT COMPUTERS PER MM 22-11-02 AND MM 22-11-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
